Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


will my cd4 rise?
Sep 21, 2011

Hi,

The doctors realized that I'm + about a year ago. I didn't believe it only when I got Cryptococcus neoformans. Then I was in hospital for a month because my CD4 was 30 and vl 440000!!! But I felt myself good. I had only one symptom: bloody sputum. So we started HAART (Epivir,Isentress,Viread) immediately and another medicine for my lungs (Orungal). We started HAART in May 2011. Now my CD4 is 60 and vl is "only" 27!!!! Will my cd4 rise up to normal level? I've been living healthier life since I came out from the hospital, take my medicines in time and I feel much better then before. What do you think? Look forward you reply! Thank you in advance!

Response from Dr. Young

Hello and thanks for posting.

You've turned a big corner in your life, what with the AIDS diagnosis and starting treatment. You've also had a very good initial response to therapy with improved symptoms, a nearly undetectable viral load (especially good given your high baseline viral load) and the beginning of the recovery of your CD4s.

To answer your question, yes. Your CD4 can and will rise. Most in your situation can expect at least a 100-200 cell rise in the first year of treatment. Just stay with the program and adherence; let your care provider know about any symptoms or side effects.

Stay in touch, and be well, BY



Previous
I can only afford one of the three meds
Next
Why not Epzicom instead of Ziagen and Epivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement